# SDR AALA20100323DFW01

- Difficulty date: March 23, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 27,432 hours, 4,337 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: Faulted
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED DURING APPROACH WITH FLAPS SELECTED AT 20 DEGREES, RECEIVED "LEADING EDGE" ANNUNCIATOR AND "LEADING EDGE ASSYMETRY" EICAS MESSAGE.  EMERGENCY DECLARED LANDED WITHOUT INCIDENT.  REPLACED FLAP SLAT ELECTRONIC UNIT THAT HAD FAULTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
